# SDR 7C7A20151123097

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 33,094 hours, 35,625 cycles
- Engine: Pwa PW121
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E998
- Part serial: VAL001
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 1,967 hours, 2,265 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

APPROX 1 HR INTO THE FLIGHT, THE MASTER WARNING LT INTERMITTENTLY FLASHED.  A COUPLE MINUTES LATER WE NOTICED NR 1 ENG OIL PRESS FLUCTUATIONS, 60-45 APPROX, WE FEATHERED THE ENG & THIS HELPS THE FLUCTUATIONS.  WE HAD A MOMENTARILY NR 1 ENG OIL PRESS LT BUT IT WENT OUT.  APPROX 8 MINS LATER WE GOT THE NR 1 ENG OIL PRESS MASTER WARNING LIGHT & WE SHUT DOWN THE ENG & PERFORMED THE QRH CHECKLIST.
